# SDR AMTA200300594

- Difficulty date: May 2, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 37845
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 EMERGENCY EXTERIOR LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER FOR THE FORWARD RIGHT EMERGENCY LIGHTS IAW B757 MM 33-51-07.  OPS CHECK NORMAL.  (M)
